18 May 2010

still here

still here. been reading your blogs everyone, just been apathetic in blogging myself. the doc upped my beta blockers and im whacked out by lunch time. my eyes are so tired that ive been kipping in the afternoon, something that i try to avoid.

i shouldnt complain, only minor probs at present. although to a normal person well you know.


until i have a bit of voom voom va, then i will keep reading all your beautiful blogs, maybe just not writing for a bit. (i know next week i will no doubt get back into the habit again, but if not you get the picture.)

4 comments:

agoraphob said...

Feel better soon! I am sorry you have to deal with all of this. Thinking of you!

Achelois said...

I take beta blockers also - although I am not very compliant with them I am afraid due to the fact they wipe me out. Please don't you be non compliant em but if the dose increase is too much because of side effects please do consider discussing the up in dose and perhaps gradually increasing so as to avoid the worst of side effects.

I tend to take the beta blockers on an as needed basis - but don't you do this please. If I am having a very bad day with palpitations then I take them then. But thats me not you. I guess you take them to stabilise your blood pressure but if they make it go to low then that could account for the lethargy? If these ones don't suit try asking for another type. Sometimes its hard to be pro-active I know but its your body and your right to feel better.

Did you ever get to push the send button on the query about vascular EDS to the Prof?

I wonder if he sent you to a cardiologist for an echo cardiogram. Due to heart murmer my dentist and surgeons insist on prophalactic (hope thats the right word and not something to do with condoms!) antibiotics prior to any surgery or dental work although the cardiologist says its not necessary. The dentists and others refuse to treat unless I am given a high dose prior to any treatment to avoid endocarditis.

When I used the HSMA site years ago - someone I know there was really ill because she didn't receive the appropriate antibiotics prior to treatment. I am in no way meaning to alarm you em but if it were me I would insist on knowing if there were a possible problem even minor like a heart murmer and if the antibiotics were considered necessary prior to any treatment, particularly dental.

I hope all the tests etc aren't getting you down too much. I know you know I get that I want to run away and hide thing when to many appointments are on the horizon. Please do talk about them here if you are able it may be carthatic and the ongoing support may help you feel less isolated perhaps in the coming to terms with your recent diagnosis. It is not uncommon for people recently diagnosed with EDS to feel as you do now. It will get better em, honestly.

OK this is what I am going to do - I am going to email Nechtan my email address as I mentioned before and then if you would like it will be available to you - just drop him an email via his blog to get it. No worries if you don't want to I will understand.

Em, if it helps you - this blog is a place where you can be you, no one here judges you, or thinks you are stupid. I think you are an intelligent young woman battling to come to terms with your recent diagnosis and actually doing a whole lot better than you think.

Please accept a massive virtual hug and hoping you are busy making secret plans for the Italy adventure.

xoxoxoxoxo
ps thank you for your kind comments on my blog they mean so very much.

Nechtan said...

Hi Em,

I can only imagine how the tiredness is effecting you. No surprise that you are not in the mood for blogging. Best to rest up as and where you can because as well as the meds you have been through a lot lately with the trips. I hope that it balances itself out soon.

All the best

Nechtan

Em said...

hi shelley, thanks. good luck with the oprah campagin. xxxx



hi achelois

ive tried emailing nechtan and for some reason i can send it. the problem is with the cc,(what is cc) i try to copy the email address from above to put in the cc and it wont allow me. i will try again.

i think possibly the upped amount of bb are giving me the tiredness i will keep taking them for a while if it continues i will mention it next time i see the first neuro in six weeks. have an appointment with the second neuro tuesday.

thanks for the info on the dentist ive read it, but its good to know to mention it. although i havent been to the dentist for nearly 17 years!!! i know i need to go for a couple of fillings need to build up the courage first. xxx



hi nechtan

i dont think its so much of a low mood but i dont really have much of interest to say only medical stuff. never mind eh. xxxx